CSpace

Browse/Search Results:  1-10 of 20 Help

Selected(0)Clear Items/Page:    Sort:
Global weak solutions to Landau-Lifshitz equations into compact Lie algebras 期刊论文
FRONTIERS OF MATHEMATICS IN CHINA, 2019, 页码: 34
Authors:  Jia, Zonglin;  Wang, Youde
Favorite  |  View/Download:82/0  |  Submit date:2020/05/24
Landau-Lifshitz (LL) equations  Lie algebra  test functions  
Holder continuity of semigroups for time changed symmetric stable processes 期刊论文
Frontiers of Mathematics in China, 2016, 卷号: 11, 期号: 1, 页码: 109
Authors:  Luo Dejun;  Wang Jian
Favorite  |  View/Download:91/0  |  Submit date:2018/07/30
High order moment closure for Vlasov-Maxwell equations 期刊论文
Frontiers of Mathematics in China, 2015, 卷号: 10, 期号: 5, 页码: 1087
Authors:  Di Yana;  Kou Zhenzhong;  Li Ruo
Favorite  |  View/Download:61/0  |  Submit date:2018/07/30
Effective algorithms for computing triangular operator in Schubert calculus 期刊论文
FRONTIERS OF MATHEMATICS IN CHINA, 2015, 卷号: 10, 期号: 1, 页码: 221-237
Authors:  Zhang Kai;  Zhang Jiachuan;  Duan Haibao;  Li Jingzhi
Favorite  |  View/Download:56/0  |  Submit date:2021/01/14
Triangular operator  Schubert calculus  parallel algorithm  central binomial coefficient  
Probability density estimation with surrogate data and validation sample 期刊论文
Frontiers of Mathematics in China, 2013, 卷号: 8, 期号: 3, 页码: 665
Authors:  Wang Qihua;  Cui Wenquan
Favorite  |  View/Download:94/0  |  Submit date:2020/01/10
Spectral methods for weakly singular Volterra integral equations with pantograph delays 期刊论文
Frontiers of Mathematics in China, 2013, 卷号: 8, 期号: 2, 页码: 281
Authors:  Zhang Ran;  Zhu Benxi;  Xie Hehu
Favorite  |  View/Download:57/0  |  Submit date:2020/01/10
Recent Development in Symmetries and Integrability of Difference Equations 期刊论文
Frontiers of Mathematics in China, 2013, 卷号: 8, 期号: 5, 页码: 999
Authors:  Hu Xingbiao;  Liu Qingping;  Lou Senyue;  Qu Changzheng;  Zhang Youjin
Favorite  |  View/Download:46/0  |  Submit date:2020/01/10
Frequentist model averaging for linear mixed-effects models 期刊论文
Frontiers of Mathematics in China, 2013, 卷号: 8, 期号: 3, 页码: 497
Authors:  Chen Xinjie;  Zou Guohua;  Zhang Xinyu
Favorite  |  View/Download:55/0  |  Submit date:2020/01/10
One variant of a (2+1)-dimensional Volterra system and its (1+1)-dimensional reduction 期刊论文
FRONTIERS OF MATHEMATICS IN CHINA, 2013, 卷号: 8, 期号: 5, 页码: 1085-1097
Authors:  Zhang Yingnan;  He Yi;  Tam HonWah
Favorite  |  View/Download:44/0  |  Submit date:2021/01/14
SOLITON-SOLUTIONS  EQUATIONS  LATTICE  Integrability  soliton solution  Backlund transformation (BT)  nonlinear superposition formula  
Comparative study on order-reduced methods for linear third-order ordinary differential equations 期刊论文
FRONTIERS OF MATHEMATICS IN CHINA, 2012, 卷号: 7, 期号: 6, 页码: 1151-1168
Authors:  Ren Zhiru
Favorite  |  View/Download:45/0  |  Submit date:2021/01/14
PRECONDITIONED ITERATIVE METHODS  SYSTEMS  FLOWS  third-order ordinary differential equation  order-reduced method  sinc discretization  preconditioner  Krylov subspace method